# SDR SWAA2013092320418

- Difficulty date: September 10, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 24,298 hours, 15,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BETWEEN BS 908 TO BS 944, LONGERON 30.  REPAIRED FRAME IAW SRM.
